Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 397327, 9 pages
http://dx.doi.org/10.1155/2014/397327
Research Article

A Highly Accurate Regular Domain Collocation Method for Solving Potential Problems in the Irregular Doubly Connected Domains

1Institute of Engineering Mechanics, Shandong Jianzhu University, Jinan 250101, China
2Geotechnical and Structural Engineering Research Center, Shandong University, Jinan 250061, China

Received 15 December 2013; Accepted 8 March 2014; Published 23 April 2014

Academic Editor: Miaojuan Peng

Copyright © 2014 Zhao-Qing Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhao-Qing Wang, Shuchen Li, Yang Ping, Jian Jiang, and Teng-Fei Ma, “A Highly Accurate Regular Domain Collocation Method for Solving Potential Problems in the Irregular Doubly Connected Domains,” Mathematical Problems in Engineering, vol. 2014, Article ID 397327, 9 pages, 2014. doi:10.1155/2014/397327